A 26-year-old female asked:
Disclaimer

Why does topamax (topiramate) make my mouth dry?

1 doctor answer
Dr. Michael Gofeld
31 years experience in Pain Management
Side effect : This is a common side effect of topamax (topiramate).
Answered on Oct 29, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. George Valdez
Specializes in Family Medicine
Not sure: It's a side effect, harmless, is why it is used as diet pill for some people. It may get better over 2 weeks or so. If not may need to change medicati ... Read More
A 27-year-old female asked:
Dr. Bahman Omrani
16 years experience in Pain Management
Likely : Discuss with your prescribing doctor to see if it is safe for you to taper down or stop the medication. If symptoms improve, you have an answer. Slow ... Read More
2
2 thanks
A 42-year-old male asked:
Dr. Alvin Stein
59 years experience in Pain Management
probably: It causes change in ability to taste food, swelling of the tongue overgrowth of the gums, dry mouth, increased saliva, trouble swallowing it probably ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Marvin Den
44 years experience in Internal Medicine
Yes: It is a medication that has been used to treat headaches, migraines in particular.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month